# SDR UIEA2024072400742

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Torque Box
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER FWD TORQUE BOX RH SIDE, DELAMINATION ON PANEL SKIN BETWEEN FSS 183.3 AND FSS 230.91.( VERTICAL STABILIZER FWD TORQUE BOX RH SIDE, PANEL SKIN BETWEEN FSS 183.3 AND AND FSS 230.91 WAS REPAIRED IAW TRE 6755078 REV 1 ISSUE DATE 18 JUL 2024, FAA FORM 8100-9 DATE 22 JUL 2024 & BAC MSG CMA TLS 24-0181. NO FURTHER DEFECTS NOTED )
